# SDR DALA2022022301194

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 79,351 hours, 10,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 ENTRY DOOR HARD TO OPERATE. CORRECTIVE ACTION: CLEANED GIRT BAR FITTINGS. (8770313)
